×

zbMATH — the first resource for mathematics

Levenberg-Marquardt methods with strong local convergence properties for solving nonlinear equations with convex constraints. (English) Zbl 1065.65070
Repetition of the publication of the same paper [ibid. 172, 375–397 (2004; Zbl 1064.65037)].

MSC:
65H10 Numerical computation of solutions to systems of equations
Software:
STRSCNE; levmar; MCPLIB
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellavia, S.; Macconi, M.; Morini, B., An affine scaling trust-region approach to bound-constrained nonlinear systems, Appl. numer. math, 44, 257-280, (2003) · Zbl 1018.65067
[2] S. Bellavia, M. Macconi, B. Morini, STRSCNE: a scaled trust-region solver for constrained nonlinear systems, Comput. Optim. Appl., to appear. · Zbl 1056.90128
[3] Bertsekas, D.P., Nonlinear programming, (1995), Athena Scientific Massachusetts · Zbl 0935.90037
[4] Dan, H.; Yamashita, N.; Fukushima, M., Convergence properties of the inexact levenberg – marquardt method under local error bound conditions, Optim. meth. software, 17, 605-626, (2002) · Zbl 1030.65049
[5] Dennis, J.E.; Schnabel, R.B., Numerical methods for unconstrained optimization and nonlinear equations, (1983), Prentice-Hall Englewood Cliffs, NJ · Zbl 0579.65058
[6] Deuflhard, P.; Hohmann, A., Numerische Mathematik, (1991), Walter de Gruyter Berlin, Germany
[7] Dirkse, S.P.; Ferris, M.C., MCPLIB: a collection of nonlinear mixed complementarity problems, Optim. meth. software, 5, 319-345, (1995)
[8] Fan, J.Y.; Yuan, Y.X., On the convergence of a new levenberg – marquardt method, technical report, AMSS, (2001), Chinese Academy of Sciences Beijing, China
[9] Floudas, C.A.; Pardalos, P.M.; Adjiman, C.S.; Esposito, W.R.; Gumus, Z.H.; Harding, S.T.; Klepeis, J.L.; Meyer, C.A.; Schweiger, C.A., Handbook of test problems in local and global optimization, nonconvex optimization and its applications, vol. 33, (1999), Kluwer Academic Publishers The Netherlands · Zbl 0943.90001
[10] Gabriel, S.A.; Pang, J.-S., A trust region method for constrained nonsmooth equations, (), 155-181 · Zbl 0813.65091
[11] Hock, W.; Schittkowski, K., Test examples for nonlinear programming codes, lecture notes in economics and mathematical systems, vol. 187, (1981), Springer New York
[12] Hoffman, A.J., On approximate solutions of systems of linear inequalities, J. nat. bureau standards, 49, 263-265, (1952)
[13] Kanzow, C., An active set-type Newton method for constrained nonlinear systems, (), 179-200 · Zbl 0983.90060
[14] Kanzow, C., Strictly feasible equation-based methods for mixed complementarity problems, Numer. math, 89, 135-160, (2001) · Zbl 0992.65070
[15] Kelley, C.T., Iterative methods for linear and nonlinear equations, (1995), SIAM Philadelphia · Zbl 0832.65046
[16] Kozakevich, D.N.; Martinez, J.M.; Santos, S.A., Solving nonlinear systems of equations with simple bounds, Comput. appl. math, 16, 215-235, (1997) · Zbl 0896.65041
[17] Meintjes, K.; Morgan, A.P., A methodology for solving chemical equilibrium systems, Appl. math. comput, 22, 333-361, (1987) · Zbl 0616.65057
[18] Meintjes, K.; Morgan, A.P., Chemical equilibrium systems as numerical test problems, ACM trans. math. software, 16, 143-151, (1990) · Zbl 0900.65153
[19] Monteiro, R.D.C.; Pang, J.-S., A potential reduction Newton method for constrained equations, SIAM J. optim, 9, 729-754, (1999) · Zbl 0958.65069
[20] Ortega, J.M.; Rheinboldt, W.C., Iterative solution of nonlinear equations in several variables, (1970), Academic Press New York · Zbl 0241.65046
[21] L. Qi, X.-J. Tong, D.-H. Li, An active-set projected trust region algorithm for box constrained nonsmooth equations, J. Optim. Theory Appl., to appear. · Zbl 1140.65331
[22] Ulbrich, M., Nonmonotone trust-region method for bound-constrained semismooth equations with applications to nonlinear mixed complementarity problems, SIAM J. optim, 11, 889-917, (2001) · Zbl 1010.90085
[23] Wang, T.; Monteiro, R.D.C.; Pang, J.-S., An interior point potential reduction method for constrained equations, Math. programming, 74, 159-195, (1996) · Zbl 0855.90128
[24] Yamashita, N.; Fukushima, M., On the rate of convergence of the levenberg – marquardt method, Computing, 15, Suppl, 239-249, (2001) · Zbl 1001.65047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.